English | Français | Español

FacultE des Sciences

Publications scientifiques mathématiques

Production scientifique

Publications 2010
  • Chellali, O. Favaron, A. Hansberg, L. Volkmann, On the p-domination, the total domination and the connected domination numbers of graphs.Journal of Combinatorial Math. and Combin. Computing, 73 (2010) 65—75
  • Chellali, Offensive alliances in bipartite graphs. Journal of Combin. Math. and Combinatorial Computing73 (2010) 245255.
  • Chellali, T.W. Haynes, A characterization of trees with unique minimum double dominating sets. Utilitas Mathematica, 83 (2010)233—242.
  • Chellali,Trees with equal global offensive k-alliance and k-domination numbers.Opuscula Mathematica, 30 (2010) 249-254.
  • Chaluvaraju, M. Chellali, K.A. Vidya,Perfect k-domination in graphs.Australasian Journal of Combinatorics, 48 (2010) 175—184.
  • Chellali, T.W. Haynes, Double domination stable graphs upon edge removal. Australasian Journal of Combinatorics, 47 (2010) 157-164.
  • Blidia, M. Chellali, S. Khelifi, F. Maffray, Double Domination Edge Removal.Australasian Journal of Combinatorics, 48 (2010) 285—299.
  • Chellali, L. Volkmann, Independence and global offensive alliance in graphsAustralasian Journal of Combinatorics, 47 (2010) 125-131.
  • Bouzefrane,> M. Chellali, T.W. Haynes,Global defensive alliances in trees. Utilitas Mathematica, 82 (2010) 241__252
  • Chellali, M. Mimouni, P.J. Slater,On locating-domination in graphs. Discussiones Mathematicae Graph Theory,30 (2010) 223-235.
  • Chellali, F. Maffray, K. Tablennehas,Connected domination dot-critical graphs. Contributions to Discrete Mathematics, Vol 5, N°2 (2010) 11—25.
  • Chellali, T.W. Haynes, L. Volkmann, k-Independence stable graphs upon edge removal Discussiones Mathematicae Graph Theory, 30 (2010) 265-274.
Publications 2011
  • Chellali, L. Volkmann, Characterization of trees with equal 2-domination number and domination number plus two.Discussiones Math. Graph Theory, 31 (2011) 687—697. 
  • Blidia, F. Maffray, R. Lounes, Characterizations of trees with unique minimum locating-dominating sets.Jour. of Comb. Math.  and Combinatorial Computing, 76 (2011)  225—232.
  • Anitha, S. Arumugam, M. Chellali, Equitable domination in graphs.Discrete Mathematics, Algorithms and Applications, >Vol. 3, 3 (2011) 311-321. 
  • ChellaliA note on global alliances in trees. Opuscula Mathematica, 31 (2011) 153—158.
Publications 2012
  • Chellali, N. Jafari Rad, A. Khodkar, On 3-gamma_{t}-vertex critical graphs of diameter three.Discrete Applied Mathematics, 160 (2012) 676–681.
  • Chellali, F. Maffray,Dominator coloring in some classes of graphs.Graphs and Combinatorics, 28 (2012) 97–107.
  • Chellali, L. Volkmann, Global offensive k-alliance in bipartite graphs. Opuscula Mathematica, 32/1 (2012) 83–89.
  • Chellali, O. Favaron, A. Hansberg, L. Volkmann, k-domination and k-independence in graphs : A survey. Graphs and Combinatorics, 28 (2012) 1–55.